# SDR SWIA201335734

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 30,217 hours, 25,577 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE, GEAR RETRACTED AFTER ABOUT 15 SECONDS.  FLT 5382 REPLACED NR 3 HYDRAULIC SYSTEM RESERVOIR IAW AMM, PN 7303-1, SN 1063A & SN OFF 1044A.
